| Model Number |
CCWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis.The lens remains implanted.A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated, the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non health care, professional reported, that after surgery.The patient, experienced poor vision.Clinical reason being mentioned, as intolerant of vision quality.The iol was explanted and exchanged, for an unknown atiol.Following the secondary implant procedure.Additional information has been requested.
Additional Manufacturer Narrative
Additional information has been provided in h.3., h.6., and h.11.The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.The account indicated the product was not available to evaluate.Each lens is subjected to a 100 percent assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the vivity company lens, 22.0 diopter, (1.5 extended depth of focus) lens was replaced with an unspecified, atiol (advanced technology intraocular lens) model.No additional information has been provided at this time.Due diligence has been performed in an attempt to obtain further information on this event.The reporter has not responded to requests for follow-up information.File will be reopened if new information is received.The manufacturer internal reference number is: (b)(4).